# SDR ASOA2015100513900

- Difficulty date: October 5, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SUPPORT FS 424 IS CORRODED.  BLENDED CORROSION IAW SRM 51-21-06. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SO 5702.  .
